English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 19782015      Online Users : 274
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8914

Title: Generalized Vector Quasi-equilibrium Problems with Applications to Common Fixed Point Theorems and Optimizations Problems
Authors: Lai-Jiu Lin;Yu-Jen Huang
Contributors: 數學系
Keywords: Maximal pseudomonotone;Equilibrium problem;Generalized u-hemicontinuous (l-hemicontinuous);Upper
(lower) semicontinuous multivalued map
Date: 2007-03
Issue Date: 2011-05-10T06:49:47Z
Publisher: Elsevier Science
Abstract: In this paper, we first establish the existence theorems of generalized vector quasi-equilibrium problems.
Fromthese results, we establish the existence theorems of common fixed point theorems for two multivalued
maps and mathematical programs with an equilibrium constraint as applications.
Relation: Nonlinear Analysis: Theory, Methods & Applications, 66(6):1275-1289
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback